Global asymptotic stability for a class of discontinuous vector fields in ℝ2

Jaume Llibre, Marco Antonio Teixeria

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

Consider a partition of the plane ℝ2 by squares of the same size. For the class of discontinuous vector fields formed by infinitely many linear vector fields on every square of the above partition, we provide sufficient conditions for the existence of a global asymptotic equilibrium point. Such vector fields come from control theory.
Original languageEnglish
Pages (from-to)133-146
JournalDynamical Systems
Volume22
Issue number2
DOIs
Publication statusPublished - 1 Jun 2007

Fingerprint

Dive into the research topics of 'Global asymptotic stability for a class of discontinuous vector fields in ℝ<sup>2</sup>'. Together they form a unique fingerprint.

Cite this